Trace formulas for fourth order operators on unit interval, II

Research output

2 Citations (Scopus)

Abstract

© 2015 International Press.We consider self-adjoint fourth order operators on the unit interval with the Dirichlet type boundary conditions. For such operators we determine few trace formulas, similar to the case of Gelfand-Levitan formulas for second order operators.
Original languageEnglish
Pages (from-to)217-239
JournalDynamics of Partial Differential Equations
Issue number3
Publication statusPublished - 2015

Fingerprint Dive into the research topics of 'Trace formulas for fourth order operators on unit interval, II'. Together they form a unique fingerprint.

  • Cite this